Codral Cold & Flu Plus Mucus Cough - 24 Capsules
Codral Cold & Flu + Mucus Cough is for temporary relief of headaches, blocked or runny noses, fever, body aches and pain, sore throat and chesty cough.
Max 1 Items
Codral Cold & Flu + Mucus Cough is for temporary relief of headaches, blocked or runny noses, fever, body aches and pain, sore throat and chesty cough. Cold and flu medicine with: Paracetamol 500mg Guaifensin 100mg Phenylephrine hydrochloride 6.1mg Codral has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
- Product Type
- Cold & Flu Medicine
- Active Ingredients
- Active ingredients (in each tablet):Paracetamol 500mgGuaifenesin 100mgPhenylephrine hydrochloride 6.1mg
- Storage & Disposal
- Store below 25C.
- Do not use - for children under 12 years - if you are hypersensitive to any of the ingredients- if you have taken paracetamol- if you are taking antidepressants- if carton seal is broken or missing or if capsule foil is broken. Ask your doctor before use if you - have high blood pressure - have heart problems - have any medical condition or are taking any other medicines or are a chronic alcohol abuser Unless advised by a doctor - do not take this medicine for longer than a few days at a time if you are an adult - do not give this medicine to children and adolescents for longer than 48 hours at a time.